phi-Pseudo harmonic morphisms, some subclasses and their liftings to tangent bundles


Erdem S.

HOUSTON JOURNAL OF MATHEMATICS, vol.30, no.4, pp.1009-1038, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2004
  • Title of Journal : HOUSTON JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1009-1038

Abstract

New subclasses of rho - pseudo harmonic morphisms phi : (M, g) --> (N, h, rho) are introduced, namely; nearly, quasi, semi homothetic harmonic maps. On the way, some characterizations of its tension field of phi are given. Also liftings of rho-pseudo harmonic morphisims phi to the tangent bundle TM and TN are considered. Finally, some supporting examples are provided.